Norms of Self-Adjoint Two-Sided Multiplication Operators in Norm-Attainable Classes

Authors

  • Benard Okelo University of Muenster

Keywords:

Self-adjoint, Norm-attainability, Norm, Elementary Operators

Abstract

Let B(H) be the algebra of all bounded linear operators on a complex Hilbert space H. In this note, we give characterizations when the elementary operator TA,B: B(H)→B(H) defined by TA,B(X) =AX B + BX A, ∀ X ∈ B(H) and A, B fixed in B(H) is self adjoint and implemented by norm-attainable operators. We extend our work by showing that the norm of the adjoint of TA, B is equal to the norm of TA,B when it is implemented by normal operators.

Downloads

Download data is not yet available.

References

M. Barraa and M. Boumazgour, A lower bound of the Norm of Operator X AXB + BXA, Extracta Math. 16 (2001), 223-227.

M. Boumazgour, Norm inequalities for sums of two basic elementary operators, J. Math. Anal. Appl. 342 (2008), 386-393.

A. Blanco, M. Boumazgour and T. J Ransford, On the norm of elementary operators, J. London Math. Soc. 70 (2004), 479-498.

M. Cabrera and A. Rodriguez, Nondegenerately ultra prime Jordan Banach algebras, Proc. London Math. Soc. 69 (1994), 576-604.

M. D Choi, and C. K. Li, The ultimate estimate of the upper norm bound for the summation of operators, J. Funct. Anal. 232(2006), 455-476.

H. K. Du, and H. X. Ji, Norm attainability of Elementary Operators and derivations, Northeast. Math. J. Vol.10 No. 3.(1994), 394-400.

H. K. Du, Y. Q. Wang, and G. B. Bao, Norms of Elementary Operators, Proc. AMS, Vol. 36 No. 4, (2008), 1337-1348.

B. Magajna, The norm of a symmetric elementary operator, Proc. Amer. Math. Soc. 132 (2004), 1747-1754.

M. Mathieu, More properties of the product of two derivations of a C*- algebra, Canad. Math. Bull. 42 (1990), 115-120.

M. Mathieu, Elementary operators on Calkin algebras, Irish Math. Soc. Bull. 46 (2001), 33-42.

F. O. Nyamwala, Norms of Symmetrised Two-Sided Multiplication Operators, Int. Journal of Math. Analysis, Vol. 3 (35), (2009), 1735-1744.

F. O. Nyamwala and J. O. Agure, Norms of Elementary Operators in Banach Algebras, Int. Journal of Math. Analysis, Vol. 2 (9), (2008), 411-424.

A. Seddik, On the numerical range and norm of elementary operators, Linear Multilinear Algebra 52 (2004), 293-302.

A. Seddik, On the norm of elementary operators in standard operator algebras, Acta Sci. Math. (Szeged) 70 (2004), 229-236.

A. Seddik, Rank one operators and norm of elementary operators, Linear Algebra and its Applications, 424 (2007), 177-183.

A. Seddik, On the Injective norm of Σn i=1 Ai ⊗ Bi and characterization of normaloid operators, Operators and Matrices Vol. 2, 1 (2008), 67-77.

L. L. Stacho and B. Zalar, On the norm of Jordan elementary operators in standard operator algebras, Publ. Math. Debrecen 49 (1996), 127-134.

L. L. Stacho and B. Zalar, Uniform primeness of Jordan algebra of symmetric elementary operators, Proc. Amer. Math. Soc. 126 (1998), 2241- 2247.

J. G Stampfli, The norm of a derivation, Pacific journal of mathematics, Vol. 33, 3 (1970), 737-747.

R. M. Timoney, Norms of elementary operators, Irish Math. Soc. Bulletin 46 (2001), 13-17.

R. M. Timoney, Norms and CB norms of Jordan elementary operators, Bull. Sci. Math. 127 (2003), 597-609.

R. M. Timoney, Computing the norm of elementary operators, Illinois J. Math. 47 (2003), 1207-1226.

R. M. Timoney, Some formulae for norms of elementary operators, J. Operator Theory, 57 (2007), 121-145.

Published

2020-04-30

How to Cite

Benard Okelo. (2020). Norms of Self-Adjoint Two-Sided Multiplication Operators in Norm-Attainable Classes. MathLAB Journal, 5, 12-22. Retrieved from http://purkh.com/index.php/mathlab/article/view/704

Issue

Section

Research Articles